... side effect? I go to sleep and wake up with these headaches. I am 70 yrs old. I also use a nebuliser 4 times per day
NO, I would more likely than not think that the nebulizer treatments 4xday would be the culprit for your headaches.
Do check with your pulmonologist/doctor/physical therapist about this problem as soon as possible.
We all deserve algood nights rest!
I hate headaches and rarely get them, until today. I AM MISERABLE. It is a side effect of a short term drug (10 days) that I am taking. Thank the Lord I am on day 5 - half way there.
You check with your medical personnel on this right away, OK?
All the very best to you and congrats on doing so well at age 70. I am 65 and was just diagnosed with Bronchiectasis. I am already so tired of testing, ct exams, doctor offices, and spirometry tests!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Apr 2011 • 1 answer
I had a MRI and it was. Decided I had areas of my brain that has not gotten oxygen. My dr won't give
Posted 28 Jun 2012 • 2 answers
Posted 25 Aug 2012 • 8 answers
Posted 2 Apr 2014 • 1 answer
On oxygen machine following recent hospitalization. Getting headaches while on machine. Possible ca?
Posted 24 Mar 2016 • 1 answer